How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55467
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have dry lips nearly 6 months after accutane still am I

Customer Question

I have dry lips nearly 6 months after accutane still am I am very worried they might not ever heal I don't know what to do to cure them
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
I apply original Vaseline all the time
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 1 year ago.
Do you have a picture?
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55467
Experience: GP in the United States
Dr. Phil, MD and 6 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
file:///C:/Users/joena/OneDrive/Pictures/2016-01/IMG_1143.JPG
This picture is with a heavy load of lip balm, but the main problem is as you can see in the picture that the middle part of my top lip is always dry and it is the inside of the lip which is dry and I dont know what to do about it
Expert:  Dr. Phil, MD replied 1 year ago.
I can't get to that fileemail them to me.I attached my email
Expert:  Dr. Phil, MD replied 1 year ago.
It is probably fungal cheilitisI would get an oral antifungal like diflucan. Or a topical one like miconazole
Customer: replied 1 year ago.
i have sent you an email did you not get it?
Customer: replied 1 year ago.
i havent had a resonse in quite some time now.
Customer: replied 1 year ago.
response*
Expert:  Dr. Phil, MD replied 1 year ago.
Yes, I didI believe this is cheilitis due to a fungal infectionsorry about the late reply. I couldn't find your question